# SDR HEEA111931

- Difficulty date: November 2, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N41791
- Make and model: Bell 206L-3
- Aircraft serial: 51465
- Aircraft time: 14,547 hours
- Engine: Allsn 250C30P
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Seal
- Part number: 406340104101
- Condition: Unknown
- Location: Transmission
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT TRANSMISSION OIL PRESSURE DROPPED TO ZERO.  TRANSMISSION OIL PRESSURE CAUTION LIGHT CAME ON, TEMP ROSE TO 95 DEGREES C, LANDED ASAP- MP175.  REPLACED FWU SEALS, AFT SEAL DETERMINED TO BE TRANSFERRING OIL TO ENGINE.
